# SDR GLBA2001002

- Difficulty date: January 6, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 9,662 hours, 12,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1864
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP - R/R LIGHT BULB OPS CHECKED GOOD
